# SDR BSYA200600015

- Difficulty date: May 11, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N4079Y
- Make and model: Piper PA-31-350
- Aircraft serial: 318152079
- Aircraft time: 12,968 hours, 12,968 cycles
- Engine: Lyc TIO540J2BD
- Engine time: 1,505 hours, 1,505 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J7AM
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OUT OF SDF LEFT ENGINE WOULD NOT PRODUCE POWER ABORTED TAKEOFF AND RETURNED TO FBO.  MAINTENANCE FOUND ENGINE FUEL PUMP PRESURE LOW.  REMOVED AND REPLACED ENGINE DRIVEN FUEL PUMP, OPS CHECKS GOOD.
